Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 29, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 25, 2015, 8:27 AM CDT for 5 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2015, 8:27 AM CDT (13:27 UTC)
- Expired
- May 25, 2015, 11:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Borden County, TX, Dawson County, TX, Howard County, TX, Mitchell County, TX, Scurry County, TX
The radar
The Midland/Odessa radar (KMAF), 115 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 8:57 AM CDT | FLASH FLOOD | Big Spring, TX | INTERSECTION OF MESA AND PARKWAY FLOODED WITH AN ESTIMATED 3 FEET OF WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 1.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1890 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 13.3
The text
As transmitted, in the capitals the NWS used until 2016.
328
WGUS54 KMAF 251327
FFWMAF
TXC033-115-227-335-415-251630-
/O.NEW.KMAF.FF.W.0029.150525T1327Z-150525T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
827 AM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME NORTHEASTERN DAWSON COUNTY IN WEST TEXAS...
HOWARD COUNTY IN WEST TEXAS...
MITCHELL COUNTY IN WEST TEXAS...
SCURRY COUNTY IN WEST TEXAS...
BORDEN COUNTY IN WEST TEXAS...
* UNTIL 1130 AM CDT
* AT 825 AM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINSTON
FIELD...UNION IN SCURRY COUNTY...RANDALLS CORNER...MIDWAY IN SCURRY
COUNTY...MIDWAY IN HOWARD COUNTY...LAKE J B THOMAS...LAKE COLORADO
CITY...FAIRVIEW IN MITCHELL COUNTY...COLORADO CITY AIRPORT...
CHAMPION CREEK RESERVOIR...MIDWAY...CHINA GROVE...WESTBROOK...
VINCENT...VEALMOOR...VALLEY VIEW...SNYDER...SAND SPRINGS...
MESQUITE...LUTHER...LORAINE...KNOTT...KNAPP...IRA...INADALE...
HUDD...HERMLEIGH...GAIL...FLUVANNA...FAIRVIEW...DUNN...DERMOTT...
CUTHBERT...COLORADO CITY...COAHOMA...BUFORD...BIG SPRING...ARAH AND
UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS... URBAN AREAS... HIGHWAYS... STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. IF YOU ARE IN THE WARNED AREA... MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS... CREEKS... AND OTHER
LOW LYING AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND
PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.
&&
LAT...LON 3211 10166 3296 10171 3297 10066 3287 10065
3209 10066
$$
STROBIN2 follow-up statements
194
WGUS74 KMAF 251402
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
902 AM CDT MON MAY 25 2015
TXC033-115-227-335-415-251630-
/O.CON.KMAF.FF.W.0029.000000T0000Z-150525T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWSON-HOWARD-MITCHELL-SCURRY-BORDEN-
902 AM CDT MON MAY 25 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
BORDEN...SCURRY...MITCHELL...HOWARD AND EXTREME NORTHEASTERN DAWSON
COUNTIES...
AT 858 AM CDT...TRAINED WEATHER SPOTTERS REPORTED THE INTERSECTION
OF MESA AND PARKWAY IN BIG SPRING IS FLOODED WITH 3 FEET OF WATER.
AT 900 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LARGE
AREA OF THUNDERSTORMS PRODUCING NEAR 1 INCH PER HOUR RAINFALL
MOVING OVER MOST OF SCURRY...MITCHELL AND HOWARD COUNTIES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINSTON
FIELD...UNION IN SCURRY COUNTY...RANDALLS CORNER...MIDWAY...
SNYDER...MESQUITE...KNAPP...HUDD...HERMLEIGH...GAIL...FLUVANNA...
DERMOTT...ARAH AND UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY
AFTERNOON FOR WEST TEXAS.
&&
LAT...LON 3211 10166 3296 10171 3297 10066 3287 10065
3209 10066
$$529
WGUS74 KMAF 251420
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
920 AM CDT MON MAY 25 2015
TXC033-115-227-335-415-251630-
/O.CON.KMAF.FF.W.0029.000000T0000Z-150525T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWSON-HOWARD-MITCHELL-SCURRY-BORDEN-
920 AM CDT MON MAY 25 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
BORDEN...SCURRY...MITCHELL...HOWARD AND EXTREME NORTHEASTERN DAWSON
COUNTIES...
AT 906 AM CDT...EMERGENCY MANAGEMENT REPORTED PORTIONS OF HIGHWAY
350...4 MILES NORTHWEST OF CUTHBERT UNDER WATER AND IMPASSABLE.
TRAFFIC IS BEING DIVERTED. AT 911 AM CDT...TRAINED WEATHER SPOTTERS
REPORTED FARM TO MARKET 1607 AND US HIGHWAY 180 IMPASSIBLE...IN
ADDITION TO PORTIONS OF US HIGHWAY 84 ABOUT ONE HALF MILE EAST OF
SNYDER IS IMPASSIBLE. AT 915 AM CDT...NATIONAL WEATHER SERVICE
RADAR INDICATED A LARGE AREA OF THUNDERSTORMS OVER MOST OF SCURRY
AND MITCHELL COUNTIES...MOVING EAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINSTON
FIELD...UNION IN SCURRY COUNTY...RANDALLS CORNER...MIDWAY IN SCURRY
COUNTY...MIDWAY...SNYDER...MESQUITE...KNAPP...HUDD...HERMLEIGH...
GAIL...FLUVANNA...DERMOTT...ARAH AND UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY
AFTERNOON FOR WEST TEXAS.
&&
LAT...LON 3211 10166 3296 10171 3297 10066 3287 10065
3209 10066
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:48 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 25, 6:48 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 648 AM CDT Mon May 25 2015 .UPDATE... Update to include Severe Thunderstorm Watch number 209. && .DISCUSSION... Thunderstorms have blossomed over the Permian Basin this morning. Due to a compact, but strong shortwave trough moving over the area, decent elevated instability and steep mid level lapse rates, some of the storms are producing large hail. Think storms will move rapidly off to the northeast. && .PREV DISCUSSION... /ISSUED 441 AM CDT Mon May 25 2015/ DISCUSSION...As of 4:30 AM CDT Monday...Complicated forecast for this morning into the early aftn. Water vapor imagery is indc a potent shortwave in Northern Chihuahua rounding the base of the trough in the southern Rockies. IR imagery is indc a baroclinic leaf structure with rapidly cooling cloud tops in Southwest TX. Convection has developed in the Plains north and east of the Davis Mtns and in the Western and Southern Permian Basin. While initially having a hard time getting going has now started to intensify. Even though there is decent low level CIN...latest Mesoscale Analysis is indc good MLCAPE and very steep mid level lapse rates of 8C/KM. KMAF VAD Profile is indc a 40+ kt low level southerly jet as well. The HRRR has been very consistent in developing strong convection and moving it into the Permian Basin and the Low Rolling Plains this morning. The HRRR is indc very impressive rain rates along with training cells. SPC has the Permian Basin and Low Rolling Plains in a slight risk with the main severe threat large hail. This will continue to be monitored thru the morning hours. After passage of the shortwave low amplitude ridging will move over the Southern Plains. This will bring dry weather tonight thru Tuesday night. With H85 temps increasing along with downslope low level winds temps should reach into the 90s across the Plains with 80s in the mtns. Yet another mid/upper low...currently near 28/143...will open into a trough and will move in the subtropical jet to near northern Baja by Wed morning. This will turn the mid/upper flow to southwest and will allow low level moisture to stream into the CWA from the Gulf of Mexico. Impulses moving in the flow aloft... combined with the low level moist flow out of the Gulf of Mexico will bring at least a chance of convection across most of the CWA from Wednesday right thru next weekend as our wet pattern continues. Strobin && .PRELIMINARY POINT TEMPS/POPS... ANDREWS TX 84 59 90 63 / 30 0 0 10 BIG SPRING TX 86 63 91 68 / 40 10 0 10 CARLSBAD NM 86 53 91 57 / 10 0 0 10 DRYDEN TX 93 63 93 71 / 20 10 10 10 FORT STOCKTON TX 87 60 93 66 / 20 0 0 10 GUADALUPE PASS TX 76 57 82 60 / 0 0 0 0 HOBBS NM 82 55 88 60 / 10 10 0 10 MARFA TX 78 43 85 52 / 10 0 0 0 MIDLAND INTL AIRPORT TX 86 59 92 66 / 30 10 0 10 ODESSA TX 86 61 92 66 / 30 10 0 10 WINK TX 87 57 95 65 / 20 0 0 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 99/99 Follow us on Facebook and Twitter at: http://facebook.com/NWSMidland http://twitter.com/NWSMidland Check us out on the internet at: http://weather.gov/midland
Hazardous weather outlook, May 25, 3:38 AM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 338 AM CDT MON MAY 25 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-260845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 338 AM CDT MON MAY 25 2015 /238 AM MDT MON MAY 25 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY ACROSS THE PERMIAN BASIN AND LOWER TRANS PECOS...MAINLY DURING THE MORNING AND EARLY AFTERNOON. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...WHICH COULD RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY NIGHT THROUGH NEXT WEEKEND FOR MUCH OF THE AREA...WITH THE BEST CHANCES THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, May 25, 6:55 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
655 AM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HAIL BIG SPRING 32.25N 101.48W
05/25/2015 M1.00 INCH HOWARD TX TRAINED SPOTTER
&&
JPLocal storm report, May 25, 7:28 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
728 AM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 AM TSTM WND GST 1 SSE LOMAX 32.11N 101.63W
05/25/2015 M62 MPH HOWARD TX MESONET
&&
JPSpecial weather statement, May 25, 7:46 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 746 AM CDT MON MAY 25 2015 TXZ045>048-050>053-061>063-068>070-251600- GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-ECTOR- MIDLAND-GLASSCOCK-CRANE-UPTON-REAGAN- INCLUDING THE CITIES OF...SEMINOLE...LAMESA...GAIL...SNYDER... ANDREWS...STANTON...BIG SPRING...COLORADO CITY...ODESSA... MIDLAND...GARDEN CITY...CRANE...MCCAMEY...RANKIN...BIG LAKE 746 AM CDT MON MAY 25 2015 ...FUNNEL CLOUDS POSSIBLE ACROSS WEST TEXAS THIS MORNING... THE NATIONAL WEATHER SERVICE IN MIDLAND HAS RECEIVED REPORTS OF FUNNEL CLOUDS OBSERVED ACROSS THE PERMIAN BASIN THIS MORNING. ON OCCASION...THESE FUNNEL CLOUDS MAY BRIEFLY REACH THE GROUND AND BECOME A WEAK TORNADO. IF A FUNNEL CLOUD IS OBSERVED...DO NOT PANIC BUT BE PREPARED TO TAKE SHELTER IN A STURDY BUILDING AS A PRECAUTION. THESE FUNNEL CLOUDS WILL BE SHORT LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING DEBRIS IF THEY TOUCH THE GROUND. THESE FUNNEL CLOUDS ARE TYPICALLY BRIEF IN NATURE AND ARE EXTREMELY DIFFICULT TO DETECT ON RADAR. CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS THROUGH MOST OF THIS MORNING.
Local storm report, May 25, 8:02 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
802 AM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HAIL 1 E MIDLAND INTERNATION 31.94N 102.17W
05/25/2015 M1.00 INCH MIDLAND TX NWS EMPLOYEE
&&
JPLocal storm report, May 25, 8:03 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
803 AM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HAIL 5 N MIDLAND INTERNATION 32.02N 102.19W
05/25/2015 E1.00 INCH MIDLAND TX TRAINED SPOTTER
&&
CMRLocal storm report, May 25, 8:14 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
814 AM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM HAIL 7 NW MIDLAND 32.07N 102.16W
05/25/2015 E1.00 INCH MIDLAND TX NWS EMPLOYEE
&&
CMRThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 5:03 AM CDT | Special Weather Statement | MAF | Andrews | 42 min |
| May 25, 5:28 AM CDT | Special Weather Statement | MAF | Midland | 47 min |
| May 25, 5:48 AM CDT | Areal Flood Advisory | MAF | Andrews, Dawson, Ector, Gaines, Martin, Midland | 3 hr |
| May 25, 5:50 AM CDT | Special Weather Statement | MAF | Andrews | 55 min |
| May 25, 6:00 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin | 45 min |
| May 25, 6:22 AM CDT | Severe Thunderstorm Warning | MAF | Dawson, Howard, Martin, Midland | 38 min |
| May 25, 6:32 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 58 min |
| May 25, 6:43 AM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Martin, Mitchell, Scurry | 47 min |
| May 25, 6:53 AM CDT | Areal Flood Advisory | MAF | Borden, Dawson, Howard, Martin, Mitchell, Scurry | 3 hr |
| May 25, 7:03 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Borden, Dawson, Gaines, Howard, Martin | 57 min |
| May 25, 7:22 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland, Reagan, Upton | 53 min |
| May 25, 7:28 AM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 62 min |
| May 25, 7:40 AM CDT | Areal Flood Advisory | MAF | Dawson, Martin | 3 hr |
| May 25, 7:54 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Glasscock, Martin, Midland | 51 min |
| May 25, 8:06 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland, Reagan, Upton | 54 min |
| May 25, 8:07 AM CDT | Areal Flood Advisory | MAF | Glasscock, Martin, Midland | 3 hr |
| May 25, 8:08 AM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 67 min |
| May 25, 8:25 AM CDT | Flash Flood Warning | MAF | Martin, Midland | 3 hr |
| May 25, 8:53 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland, Reagan, Upton | 37 min |
| May 25, 8:56 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Mitchell, Reagan | 64 min |
| May 25, 9:13 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell, Scurry | 40 min |
| May 25, 9:27 AM CDT | Areal Flood Advisory | MAF | Glasscock, Midland, Reagan, Upton | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.